# SDR SWAA2021052510786

- Difficulty date: August 22, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 48,467 hours, 32,642 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Bulged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD TRUNNION SUPPORT FITTING HAS IMPACT DAMAGE AT THE LOWER INBD LUG; DAMAGE TO THE AFT FACE MEASURES LENGTH = .75; WIDTH = .30 & DEPTH =.10; DAMAGE CAUSED A BULGE TO THE OUTBD FACE OF LUG WHICH MEASURES LENGTH = .75; WIDTH = .25 AND WEIGHT = .075 / CW EA 20-157-01524 PART 1; PART 2 & REV IR
